# SDR FDEA201006262190

- Difficulty date: June 26, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 60,831 hours, 10,312 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: FX0012
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION - LT WING INBD FLAP VANE LOWER SURFACE.  REMOVED AND REPLACED AS PER AMM 27-50-22 REV 66   ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-830-801 REV 66.
